KMA Preprints in 2014


MATH-KMA-2014/453  
  Get title pages Get postscript file of the paper E-mail to the author(s)



M. Cuth:  
Characterization of compact monotonically (omega)-monolithic spaces using system of retractions
4 pages, pdf file 264 kB
 Published in Topology Appl., 171 (1) (2014), 87-90.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/454  
  Get title pages Get postscript file of the paper E-mail to the author(s)



D. Campbell, S. Hencl, F. Konopecky:  
The weak inverse mapping theorem
19 pages, pdf file 258 kB
 Published in Z. Anal. Anwendungen 34 no. 3 (2015), 321-342.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/455  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth a Ondrej Kalenda:  
Monotone retractability and retractional skeletons
14 pages, pdf file 341 kB
 Published in J. Math. Anal. Appl., 423 (1) (2015), 18-31.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/456  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dalibor Prazak and Jakub Slavik:  
Nonstandard analysis of global attractors
15 pages, pdf file 193 kB
 Published in MLQ Math. Log. Q. 61 (2015), no. 4-5, 315328.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/457  
  Get title pages Get postscript file of the paper E-mail to the author(s)



R. Cerny:  
Concentration-Compactness Principle for embedding into multiple exponential spaces on unbounded domains
15 pages, pdf file 251 kB
 Published in Czechoslovak Math. J. 65(140) (2015), no. 2, 493-516.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/458  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Filip Soudsky:  
Normability of Gamma spaces, case $p < 1$
8 pages, pdf file 287 kB
 Published in Comment. Math. Univ. Carolin. 57 (2016), no. 1, 63-71.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/459  
  Get title pages Get postscript file of the paper E-mail to the author(s)



S. Hencl, P. Honzik:  
Dimension distortion of images of sets under Sobolev mappings
19 pages, pdf file 268 kB
 Published in Ann. Acad. Sci. Fenn. 40 (2015) 427-442.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/460  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Petracek and Jiri Spurny:  
On maximal Lindenstrauss spaces
7 pages, pdf file 305 kB
 Published in Pacific J. Math. 276 (2015), no. 1, 249-256.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/461  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jiri Spurny and Miroslav Zeleny:  
Baire classes of strongly affine functions on simplices and on C*-algebras
16 pages, pdf file 397 kB
 Published in Journal of Functional Analysis, 267(10) (2014), 3975-3993.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/462  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Petracek and Jiri Spurny:  
A characterization of complex $L_1$-preduals via a complex barycentric mapping
11 pages, pdf file 332 kB
 Published in Comment. Math. Univ. Carolin. 57 (2016), no. 1, 39-49.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/463  
  Get title pages Get postscript file of the paper E-mail to the author(s)



A. Gogatishvili, F. Soudsky:  
Normability of Lorentz spaces - an alternative approach
14 pages, pdf file 318 kB
 Published in Czechoslovak Math. J. 64 (139) (2014), no.3, 581-597.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/464  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Michal Johanis:  
A quantitative version of the Converse Taylor theorem: $C^{k,\omega}$-smoothness
4 pages, pdf file 185 kB
 Published in Colloq. Math. 136 (2014), no. 1, 57-64.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/465  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Concentration-Compactness Principle for Moser-type inequalities in Lorentz-Sobolev spaces
24 pages, pdf file 301 kB
 Published in Potential Anal. 43 (2015), no. 1, 97-126.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/466  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Petracek:  
Lineability of nowhere monotone measures
15 pages, pdf file 344 kB
 Published in Bulletin of the Belgian Mathematical Society-Simon Stevin 21 no.5 (2014), 873-885.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/467  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Hana Bendova, Ondrej Kalenda and Jiri Spurny:  
Quantification of the Banach-Saks property
16 pages, pdf file 362 kB
 Published in J. Funct. Anal. 268 (2015), no. 7, 1733-1754.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/468  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Michal Johanis and Ludek Zajicek:  
Smoothness via directional smoothness and Marchaud's theorem in Banach spaces
9 pages, pdf file 290 kB
 Published in J. Math. Anal. Appl. 423 (2015), no. 1, 594-607.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/469  
  Get title pages Get postscript file of the paper E-mail to the author(s)



P. Honzik:  
Examples of singular integral operators with rough kernels
5 pages, pdf file 280 kB
 Submitted

MATH-KMA-2014/470  
  Get title pages Get postscript file of the paper E-mail to the author(s)



S. Hencl, C. Mora-Corral:  
Diffeomorphic Approximation of continuous almost everywhere injective Sobolev deformations in the plane
7 pages, pdf file 323 kB
 Published in Quart. J. Math. 66 (2015), 1055-1062.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/471  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kurka and Dusan Pokorny:  
Notes on the trace problem for separately convex functions
33 pages, pdf file 294 kB
 Published in ESAIM Control Optim. Calc. Var. 23 (2017), no. 4, 1617-1648.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/472  
  Get title pages Get postscript file of the paper E-mail to the author(s)



T. Barta, V. Janecek, D. Prazak:  
Heat conduction problem of an evaporating liquid wedge
20 pages, pdf file 181 kB
 Published in Electron. J. Diff. Equ., Vol. 2015 (2015), No. 53, pp. 1-18.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/473  
  Get title pages Get postscript file of the paper E-mail to the author(s)



S. Hencl, B. Vejnar:  
Sobolev homeomorphism that cannot be approximated by diffeomorphisms in $W^{1,1}$
18 pages, pdf file 279 kB
 Published in Arch. Rational Mech. Anal. 219 no.1 (2016), 183-202.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/474  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Andrea Cianchi and Lubos Pick:  
Optimal Sobolev trace embeddings
29 pages, pdf file 237 kB
 Published in Trans. Amer. Math. Soc. 368 (2016), no. 12, 8349-8382.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/475  
  Get title pages Get postscript file of the paper E-mail to the author(s)



O. Kalenda and J. Spurny:  
Baire classes of affine vector-valued functions
41 pages, pdf file 515 kB
 Published in Studia Math. 233 (2016), no. 3, 227-277.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/476  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dalibor Prazak and Kumbakonam R. Rajagopal:  
Mechanical oscillators with dampers defined by implicit constitutive relations
10 pages, pdf file 107 kB
 Published in Comment. Math. Univ. Carolin. 57 (2016), no. 1, 51-61.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/477  
  Get title pages Get postscript file of the paper E-mail to the author(s)



J. Tiser, L. Zajicek:  
A Criterion of Gamma-nullness and differentiability of convex and quasiconvex functions
19 pages, pdf file 203 kB
 Published in Studia Math. 227 (2015), no. 2, 149-164.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/478  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Moser-Trudinger inequality in grand Lebesgue space
8 pages, pdf file 185 kB
 Published in Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 26 (2015), no. 2, 177-188.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/479  
  Get title pages Get postscript file of the paper E-mail to the author(s)



T. Barta, E. Fasangova:  
Convergence to equilibrium for solutions of an abstract wave equation with general damping function
17 pages, pdf file 300 kB
 Published in J. Diff. Equ. 260, no. 3, 2016, 2259 - 2274.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/480  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jiri V. Outrata, Michal Cervinka, Michal Outrata:  
On Walras-Cournot-Nash equilibria and their computation
16 pages, pdf file 273 kB
 Published in Set-Valued Var. Anal. 24 (2016), no. 3, 387-402.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2014/481  
  Get title pages Get postscript file of the paper E-mail to the author(s)



L. Vesely, L. Zajicek:  
Spaces of d.c. mappings on arbitrary intervals
20 pages, pdf file 386 kB
 Submitted

© M.Rokyta, 2014